zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of an iterative algorithm on an infinite countable family of nonexpansive mappings. (English) Zbl 1162.65030

The following iterative procedure is studied

x n+1 =α n f(x n )+β n x n +(1-α n -β n )W n x n

where x 0 is arbitrary. The authors prove that if f is contractive and some other conditions are fulfilled the sequence x n converges strongly to the solution of a variational inequality.

65J15Equations with nonlinear operators (numerical methods)
47J25Iterative procedures (nonlinear operator equations)
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
[1]Halpern, B.: Fixed points of nonexpansive maps bull, Amer. math. Soc. 73, 957-961 (1967) · Zbl 0177.19101 · doi:10.1090/S0002-9904-1967-11864-0
[2]Lions, P. L.: Approximation de points fixes de contractions, C. R. Acad. sci. Ser. A-B 284, 1357-1359 (1977) · Zbl 0349.47046
[3]Wittmann, R.: Approximation of fixed points of nonexpansive mappings, Arch. math. 58, 486-491 (1992) · Zbl 0797.47036 · doi:10.1007/BF01190119
[4]Xu, H. K.: Another control condition in an iterative method for nonexpansive mappings, Bull. aust. Math. soc. 65, 109-113 (2002) · Zbl 1030.47036 · doi:10.1017/S0004972700020116
[5]Kim, T. H.; Xu, H. K.: Strong convergence of modified Mann iterations, Nonlinear anal. 61, 51-60 (2005)
[6]Yao, Y.; Chen, R.; Yao, J. C.: Strong convergence and certain control conditions for modified Mann iteration, Nonlinear anal. 68, 1687-1693 (2008) · Zbl 1189.47071 · doi:10.1016/j.na.2007.01.009
[7]Cho, Y. J.; Kang, S. M.; Qin, X.: Approximation of common fixed points of an infinite family of nonexpansive mappings in Banach spaces, Comput. math. Appl. 56, 2058-2064 (2008) · Zbl 1173.65040 · doi:10.1016/j.camwa.2008.03.035
[8]Bauschke, H. H.; Borwein, J. M.: On projection algorithms for solving convex feasibility problems, SIAM rev. 38, 367-426 (1996) · Zbl 0865.47039 · doi:10.1137/S0036144593251710
[9]Combettes, P. L.: The foundations of set theoretic estimation, Proc. IEEE 81, 182-208 (1993)
[10]Youla, D. C.: Mathematical theory of image restoration by the method of convex projections, Image recovery: theory and applications, 29-77 (1987)
[11]Iusem, A. N.; De Pierro, A. R.: On the convergence of han’s method for convex programming with quadratic objective, Math. program. Ser. B 52, 265-284 (1991) · Zbl 0744.90066 · doi:10.1007/BF01582891
[12]Suzuki, T.: A sufficient and necessary condition for halpern-type strong convergence to fixed points of nonexpansive mappings, Proc. amer. Math. soc. 135, 99-106 (2007) · Zbl 1117.47041 · doi:10.1090/S0002-9939-06-08435-8
[13]Zhou, H.; Wei, L.; Cho, Y. J.: Strong convergence theorems on an iterative method for a family of finite nonexpansive mappings in reflexive Banach spaces, Appl. math. Comput. 173, 196-212 (2006) · Zbl 1100.65049 · doi:10.1016/j.amc.2005.02.049
[14]Yao, Y.; Noor, M. A.: On viscosity iterative methods for variational inequalities, J. math. Anal. appl. 325, 776-787 (2007) · Zbl 1115.49024 · doi:10.1016/j.jmaa.2006.01.091
[15]Xu, H. K.: Viscosity approximation methods for non-expansive mappings, J. math. Anal. appl. 298, 279-291 (2004) · Zbl 1061.47060 · doi:10.1016/j.jmaa.2004.04.059
[16]Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[17]Moudafi, A.: Viscosity approximation methods for fixed-points problems, J. math. Anal. appl. 241, 46-55 (2000) · Zbl 0957.47039 · doi:10.1006/jmaa.1999.6615
[18]Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047 · doi:10.1016/0022-247X(80)90323-6
[19]Xu, H. K.: Iterative algorithms for nonlinear operators, J. London math. Soc. 2, 240-256 (2002)
[20]Aoyama, K.; Kimura, Y.; Takahashi, W.; Toyoda, M.: Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear anal. 67, 2350-2360 (2007) · Zbl 1130.47045 · doi:10.1016/j.na.2006.08.032
[21]Ceng, L. C.; Cubiotti, P.; Yao, J. C.: Strong convergence theorems for finitely many nonexpansive mappings and applications, Nonlinear anal. 67, 1464-1473 (2007) · Zbl 1123.47044 · doi:10.1016/j.na.2006.06.055
[22]Zegeye, H.; Shahzad, N.: Viscosity approximation methods for a common fixed point of finite family of nonexpansive mappings, Appl. math. Comput. 191, 155-163 (2007) · Zbl 1194.47089 · doi:10.1016/j.amc.2007.02.072
[23]Petrusel, A.; Yao, J. C.: Viscosity approximation to common fixed points of families of nonexpansive mappings with generalized contractions mappings, Nonlinear anal. 69, 1100-1111 (2008) · Zbl 1142.47329 · doi:10.1016/j.na.2007.06.016
[24]Yao, Y.: A general iterative method for a finite family of nonexpansive mappings, Nonlinear anal. 66, 2676-2687 (2007) · Zbl 1129.47058 · doi:10.1016/j.na.2006.03.047
[25]Chidume, C. E.; Ali, B.: Convergence theorems for common fixed points for finite families of nonexpansive mappings in reflexive Banach spaces, Nonlinear anal. 68, 3410-3418 (2008) · Zbl 1223.47074 · doi:10.1016/j.na.2007.03.032
[26]Zegeye, Habtu; Shahzad, N.: Viscosity methods of approximation for a common fixed point of a family of quasi-nonexpansive mappings, Nonlinear anal. 68, 2005-2012 (2008) · Zbl 1153.47059 · doi:10.1016/j.na.2007.01.027
[27]Chang, S. S.: Viscosity approximation methods for a finite family of nonexpansive mappings in Banach spaces, J. math. Anal. appl. 323, 1402-1416 (2006) · Zbl 1111.47057 · doi:10.1016/j.jmaa.2005.11.057
[28]Wu, D.; Chang, S. S.; Yuan, G. X.: Approximation of common fixed points for a family of finite nonexpansive mappings in Banach space, Nonlinear anal. 63, 987-999 (2005) · Zbl 1153.65340 · doi:10.1016/j.na.2005.03.045
[29]Chidume, C. E.; Shahzad, N.: Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings, Nonlinear anal. 62, 1149-1156 (2005) · Zbl 1090.47055 · doi:10.1016/j.na.2005.05.002
[30]Jung, J. S.: Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces, J. math. Anal. appl. 302, 509-520 (2005) · Zbl 1062.47069 · doi:10.1016/j.jmaa.2004.08.022
[31]O’hara, J. G.; Pillay, P.; Xu, H. K.: Iterative approaches to finding nearest common fixed points of nonexpansive mappings in Hilbert spaces, Nonlinear anal. 54, 1417-1426 (2003) · Zbl 1052.47049 · doi:10.1016/S0362-546X(03)00193-7
[32]Shimoji, K.; Takahashi, W.: Strong convergence to common fixed points of infinite nonexpansive mappings and applications, Taiwan J. Math. 5, 387-404 (2001) · Zbl 0993.47037
[33]Chang, S. S.: Some problems and results in the study of nonlinear analysis, Nonlinear anal. 33, 4197-4208 (1997) · Zbl 0901.47036 · doi:10.1016/S0362-546X(97)00388-X
[34]Suzuki, T.: Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals, J. math. Anal. appl. 305, 227-239 (2005) · Zbl 1068.47085 · doi:10.1016/j.jmaa.2004.11.017
[35]Takahashi, W.: Nonlinear functional analysis, (1988)
[36]Xu, H. K.: An iterative approach to quadratic optimization, J. optim. Theory appl. 116, 659-678 (2003) · Zbl 1043.90063 · doi:10.1023/A:1023073621589